Some variational formulas for Hausdorff dimension, topological entropy, and SRB entropy for hyperbolic dynamical systems

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We derive several variational formulas for the topological entropy and SRB entropy of Axiom A flows on compact manifolds and for the Hausdorff dimension of basic sets for Axiom A diffeomorphisms on compact surfaces.

Original languageEnglish (US)
Pages (from-to)879-886
Number of pages8
JournalJournal of Statistical Physics
Volume69
Issue number3-4
DOIs
StatePublished - Nov 1 1992

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Some variational formulas for Hausdorff dimension, topological entropy, and SRB entropy for hyperbolic dynamical systems'. Together they form a unique fingerprint.

Cite this